Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The resonator action theorem


Author: W. R. Maclean
Journal: Quart. Appl. Math. 2 (1945), 329-335
DOI: https://doi.org/10.1090/qam/99997
MathSciNet review: QAM99997
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99997
Article copyright: © Copyright 1945 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website